# SDR DXTA2012070905042

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 4,111 hours, 3,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING EARLY PART OF CLIMB AFTER SHUTTING OFF THE APU THERE WAS A FOUL ODOR IN THE COCKPIT THAT SMELLED ELECTRICAL IN ORIGIN.  ODOR WAS LIMITED TO COCKPIT INITIALLY.  RAN ENGINES FOR 45 MINS, WHILE RUNNING ENGINES HAD APU BLEED AIR ON AND NO SMELL NOTED.  TURNED OFF APU BLEED AIR AND HAD A FAINT ODOR FROM WEEMACS, TURNED ON APU BLEED AIR AND ODOR WENT AWAY. REMOVED AND CLEANED COLESER SOCK, RAN ENGINES AND FOUND THE ODOR TO BE VERY FAINT. IAW MM 12-19-02 PULLED OZONE CONVERTERS AND CLEANED OZONE CONVERTERS, DRIED AND REINSTALLED CONVERTERS WITH NEW SEALS INSTALLED.  ODOR WAS OF AN OIL TYPE AND NOT ELECTRICAL IN ORIGIN.  PERFORMED INSPECTION OF CIRCUIT BREAKER PANELS (IAW MM 24-50-02). NO DEFECTS NOTED. RAN ACFT FOR 30 MINS AND DRIED OUT OZONE CONVERTERS, DID NOT FIND ANY FOUL ODOR WHILE RUNNING, WITH APU OR JUST ENGINES.  OPS CHECKS GOOD AT THIS TIME.
